# SDR GLBA20111101F

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,063 hours, 43,527 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 12025226501
- Part serial: 120024
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ONCE GEAR WAS SELECTED DOWN, THERE WAS A 5 TO 6 SECOND DELAY BEFORE GEAR EXTENDED.  MX REPLACED THE LANDING GEAR CONTROL MODULE IAW MM 32-31-01.
